# SDR ASAA0956402

- Difficulty date: August 12, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 7,034 hours, 1,992 cycles
- Engine: Cfmint CFM567B273
- Engine time: 7,034 hours, 1,992 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Paint
- Condition: Peeling
- Location: Engine Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG SPINNER CONE PAINT PEELING.  REMOVED & REPLACED NR 1 ENG FRONT SPINNER CONE REF MM 72 21 01.
